# SDR IPXA11M70176

- Difficulty date: September 30, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: ACA73013
- Condition: Chafed
- Location: Cargo Door
- Component: Door, Doug
- Component part number: NCA608097N
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER CARGO DOOR FORWARD PAN HAS 2 WEAR MARKS.  REPAIRED 2 AREAS OF CHAFE DAMAGE OF EXTERIOR SURFACE OF MAIN CARGO DOOR FORWARD PAN IAW STA SA EA 011-5230-01-A3547 REV IR AND EO MD11-5230-44772-A.
